... around when I tried to walk. Tonigt I had a nother attack even though I took my meds, I also took 4 aleves, 1benedryl, and 2 otc sleep aids. Why am I still having these attacks?
I am taking Lorazepam. 1x3 per day. The first 2 doses caused me to sleep alot and stumble?
Added 17 Aug 2009:
Last nite I did not have any attack nor the nite before that, now I am having them again and they are baddddd, nightmarish.
17 Aug 2009
Hey I Can help, I know the answer to your situation definetly,because I am on Klonopin 2mg Pill 2 times a day, and I have Ocd, Anxiety, Panic Attacks and ADD... So I really hope this will advice will guide you enough information to take major control of your attacks!!!
Okay so you have the Lorazepam (that is Ativan..that's just the brand name, no difference really) for your anxiety and panic attacks and it sounds like it controls your life.. even if the panic does or does not control your life, you need a stronger Benzo, which a Benzo is for any type of anxeity, panic attack... Doctors say that all the different kinds of then doesn't mean anything they say it all works the same... but I would totally dissagree with a doctor... Because i've takin almost every kind there is out there..and i found the most long active one and that is the Klonopin..You panic and anxiety sounds bad.. i promise you that you would see and feel a huge improvment from klonopin..and the recomended dosage i would ask your doctor for is 2mg's 2 time's a day..you need but below this there will be some web-sites all about the best anxiety meds, so go on the web-sites and read all about whatever I send you. KK I Hope everything works out for you ,and I hope I was some help for ya!!
17 Aug 2009
If I understand correctly you're taking lorazepam three times each day? After you take it a couple times you begin to stumble around and fall asleep? Sounds to me like you need to lower the dose. It's knocking you out. Pretty obvious the dose is too high. You surely don't need to be taking OTC sleep aids with it unless your dr is telling you to do so. Even then I would question it. You shouldn't be stumbling and falling asleep from your meds.
17 Aug 2009
You need to go back to your doctor to find out exactly why you are taking Lorazapam with sleeping tablets as well. There should be no need for tablets at night, Lorazapam itself is often prescribed to help people sleep. How long have you been on the same dosage? It may well be that you are taking too high a dose, hence making tou feel so tired and like a zombie. be very careful if you drive or operate machinery whilst taking your lorazapam. Don't be afraid to insist on a full explanation and possible alternatives from your doctor, it's your body, your health, so don't go away till you have the answers you need. Good luck.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
it.I thought she'd want more info about my past or whatever, but instead she prescribed me Lorazepam... I havent taken it yet.I thought she had ...
1 answer • 31 Aug 2010
I was on lorazepam for a brief period of stress and anxiety. This has been going on for about 6-7 weeks and am now only taking .75mg of lorazepam at ...
1 answer • 12 Jan 2011
Heard some good reports on Pristiq. I am taking Remeron at the moment which helps me eat a little and sleep. Feel nausea all day and take lorazepam ...
1 answer • 7 Feb 2011
I did not feel like it helped but it made me sleepy. I began taking all three doses at night to help me sleep. I felt very rested during the day and ...
1 answer • 29 Oct 2011
I started drinking because of anxiety and have been on a four day binge. Now I want to stop drinking and wondering if taking 1mg of Lorazepam could ...
1 answer • 15 May 2012